# SDR 97FDEA00667

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652353522
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0800 048 CORROSION (C53-224-02) ON STRINGER 3, BS 540-560 RT.  REMOVED AND REPLACED CORRODED STRINGER WITH A NEW ONE AT BS 490-570 S3R IAW FED SRM 53-10-03.
